MathSciNet Relay Station
MathSciNet bibliographic data
MR1996272 62J10 (60G10 60G60)
Ehm, Werner; Genton, Marc G.; Gneiting, Tilmann Stationary covariances associated with exponentially convex functions. Bernoulli 9 (2003), no. 4, 607–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement